# SDR FDEA201901290222

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,487 hours, 18,089 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Washer
- Condition: Worn
- Location: Rt Mlg Trunnion
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR RT TRUNNION PIN NUT HAS GAP BETWEEN WASHER AND NUT. REMOVED AND REPLACED CENTER LANDING GEAR RT TRUNNION PIN WASHER AND NUT IAW DAC DWG NYG 6210 VIEW G-G.
